# SDR SWAA2012101208462

- Difficulty date: October 3, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,294 hours, 16,381 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE INSPAR SKIN CRACKED 69" O/B OF ROOT.  REPAIRED SKIN PER SRM.
